When you have a condition which requires constant fever reducer or pain reliever, doctors used to say to alternate tylenol and Ibuprofent to lessen the impact on stomach and kidneys. I have had a kid come down with 102 fever the 2nd night out on a 4 day trip. Ibuprofen let him complete the trip in relative comfort. I was very glad I had it. Carried 4 days supply of IB/Tylenol combined.
Ben,It was my doctor, and honestly, I can't remember if it was liver or kidney or what, as it was over 5 years ago. Probably the underlying issue is overdosing, which might be more of a CYA issue for the doc.
It isn't just a CYA by the doctor. There's no chance I'm going to sue my MD wife and she's told me the same thing. Also, you can get a little more complete pain relief (without going to higher dosages or narcotics) because they work through different mechanisms.
You must login to post.
MEMBERSHIP IS REQUIRED TO POST: You must be a Forum, Annual or Lifetime Member to post messages in the backpackinglight.com forums.
SUBSCRIBE NOW »